# SDR SWAA2021111625729

- Difficulty date: October 1, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL AT ABOUT BL-0 BETWEEN STA 380-400 UPPER SURFACE CRACKED ; / [01] REMOVED UPPER ANGLE AT CABIN FLOOR INTERCOSTAL ABOUT BL-0 BETWEEN STATION 380 & 400 AS PER SRM 51-40-02-G-0.; [02] LOCATED AND DRILLED NEW ANGLE AS PER SRM 51-40-05-0G-0.; [03] OK TO INSTALL NEW ANGLE; [04] INSTALLED NEW ANGLE AT CABIN FLOOR INTERCOSTAL ABOUT BL-0 BETWEEN STATION 380 & 400 AS PER SRM 51-40-02-0G-0 & DWG 143A5400.; [05] VERIFIED STEP 4; [06] C/W
